Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello Dr. hmne i-pill li thi uske khane ke 4-6 din baad halki si bleeding hui aur 2 month hone ko hai period nhi ho raha hai pet me drd hota hai white discharge pregnancy bhi negative show ho raha hai.

1 Doctor Answered
There is no fixed time in which one bleeds after taking emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.